# SDR AALA201602069004

- Difficulty date: February 5, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 7,965 hours, 3,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  4R DOOR SHOWING LOW PRESS, NOT ARMED, ON CIDS PANEL WHEN COCKPIT INDICATIONS ARE NORMAL.  SERVICED 4R DOOR ASSIST BOTTLE AS REQUIRED WITH DRI NITROGEN.  PERFORMED CIDS RESET.  ALL DOOR INDICATIONS NORMAL, USING AMM 24-00-00-810-818-A.
